# SDR SWAA2013102121294

- Difficulty date: September 18, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 42,512 hours, 24,647 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 002A001631
- Part serial: 000858
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR NR 3 HINGE CUTOUT UPPER BULLNOSE SKIN CRACKED, 3RD HINGE FROM  INBD SIDE.   R & R  SKIN IAW MM.
